U.S. doctors online nowAsk doctors free
Aurora, IL
A 22-year-old female asked:

I'm treating my yeast infection using monistat 3 last night was my first day and this morning my vagina and vulva are red and swollen is this normal?

1 doctor answer4 doctors weighed in
Dr. Michael Flax
Obstetrics and Gynecology 48 years experience
Stop Monistat.: You may have an allegy to monistat. If you are sure this is yeast, you can treat this with an oral pill called diflucan (fluconazole). If not, see your dr. There are other causes of vaginal discharge that may be causing the inflammation.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 26-year-old female asked:
I had what seemed like a vaginal yeast infection 3 weeks back. I did not treat it then. Now all the symptoms are gone. No itching, no redness, normal vaginal discharge. Still I see a kind of bump in the area of the infection-labia majora. what is it?
Dr. Heidi Fowler
Psychiatry 27 years experience
Diagnosis?: Can't diagnose this with the information that is available.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old female asked:
I think I have mild yeast infection ( a little itching and burning). I took Monistat 1 (tioconazole) last night and now it burns a lot more in my vagina. :( why?
Dr. Alvin Lin
Geriatrics 32 years experience
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, g... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old female asked:
I assumed I had a yeast infection and started taking Monistat 7-day treatment. After the first use I noticed small pink tissue-like discharge, different from blood. Could this be tissue from inside my vagina? What should I do and what could that be?
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Vaginal discharge: You don't say what symptoms made you think you had yeast. The main vaginal yeast symptom is itching; if any discharge, usually small amount and thick,... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
What is this? First my clitoris had a sore (yeast infection) used Monistat 1 (tioconazole) day had sex 4days after. Next day i had an ulcer in vagina and anal sore
Dr. Martin Raff
Infectious Disease 58 years experience
Cannot diagnose: This sounds as if you may be having outbreaks of genital herpes, but without being able to see these ulcers would only be guessing. You really need to... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
Im fairly sure I have a yeast infection (self-diag.), Ive taken Monistat 7 (1st day) and feel a burning pain in and around my vagina, nausea, cramping, and the urge that urinating will alleviate the burning. Is this normal for this medication?
Dr. Sewa Legha
Medical Oncology 52 years experience
You likely have cystitis(urinary tract Infection) which typically causes urgency to empty your bladder, more frequent urination for small amounts and ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.